# SDR DALA13033313162

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 151UG HAS MULTIPLE DENTS & PUNCTURED.  R & R SLOPE PANEL IAW AMM 53-42-14, PB 401.  FABRICATED SLOPE PANEL IAW AMM 25-50-00-340-007-A & DWG 3D25-40532.
